Ideal equal Baire classes

Adam Kwela , Marcin Staniszewski

Abstract

For any Borel ideal we characterize ideal equal Baire system generated by the families of continuous and quasi-continuous functions, i.e., the families of ideal equal limits of sequences of continuous and quasi-continuous functions.
Author Adam Kwela (FMPI / IM)
Adam Kwela,,
- Institute of Mathematics
, Marcin Staniszewski (FMPI / IM)
Marcin Staniszewski,,
- Institute of Mathematics
Other language title versions
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (A 40 pkt)
Issue year2017
Vol451
No2
Pages1133-1153
Publication size in sheets1
Keywords in Englishideal, ideal convergence, equal convergence, quasi-normal convergence, weakly Ramsey ideals, Baire classes
ASJC Classification2604 Applied Mathematics; 2603 Analysis
DOIDOI:10.1016/j.jmaa.2016.11.062
URL http://dx.doi.org/10.1016/j.jmaa.2016.11.062
Languageen angielski
Score (nominal)40
Score sourcejournalList
ScoreMinisterial score = 40.0, 28-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.258; WoS Impact Factor: 2017 = 1.138 (2) - 2017=1.239 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?